Communications in Mathematical Sciences

Volume 6 (2008)

Number 2

Local smooth solutions of the incompressible K-ε model and the low turbulent diffusion limit

Pages: 361 – 383



J. Mathiaud


The aim of this paper is to study the local in time well posedness of the incompressible k-ε model in a 3d periodic domain. In the case when turbulent diffusion is much smaller than dissipation, asymptotic expansions are also derived, supposing that the velocity of the fluid can be neglected.


turbulence, k-ε, low turbulent diffusion limit

Published 1 January 2008